# SDR AALA20170116006

- Difficulty date: January 13, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N160AN
- Make and model: Airbus A321-231
- Aircraft serial: 7069
- Aircraft time: 2,251 hours, 895 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: Low Pressure
- Location: L4 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. L4 EMERGENCY EXIT DOOR DAMPER CYLINDER PRESSURE IS READING ZERO. SERVICED CYLINDER IAW AMM 52-22-00. OPERATIONAL CHECK GOOD.
